# SDR DALA1233376312

- Difficulty date: May 20, 2012
- Submitted: May 22, 2012
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 56,072 hours, 6,976 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND RIGHT OVERWING EMERGENCY LIGHT AT MOST FORWARD WON'T TURN ON.  MAINTENANCE REPLACED FUSE ON M7919 POWER SUPPLY AND PERFORMED OPERATIONAL CHECKED OK AS PER AMM 33-51.
